# SDR CALA0300422

- Difficulty date: July 28, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N63305
- Make and model: Boeing 7373T0
- Aircraft serial: 23356
- Aircraft time: 53,580 hours, 29,376 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Flap Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCHES CRACK IN NR 3 FLAP FAIRING AFT SUPPORT ANGLE THE SUPPORT ANGLE WAS REMOVED AND REPLACED IAW SRM 51-10-02.
